# SDR ASAA2015010510150

- Difficulty date: January 5, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 25,564 hours, 7,947 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED, EXTINGUISH ON MASTER RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK ON NR 2 CONTROLLER NO FAULTS NOTED.  CHECK MASTER CAUTION SWITCH NO FAULTS NOTED.  SYS OP'S CK NORMAL.
